# SDR FDEA201711243305

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 32,905 hours, 17,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796030000251
- Part serial: FH1183
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, CENTER FLAP INTERNAL RIB 27 CRACKED AT TOP SKIN ATTACH, 6 FASTENERS FWD OF REAR SPAR. REPAIRED CRACKED RIB 27 OF LT WING CENTER FLAP IAW SRM 57-50-00 PARA 4A FIG 201 AND LOWER SKIN IAW SRM 57-50-00 PARA 4E FIG 205. EA 6-5750-T0336665 SRM REPAIR, MAJOR REPAIR.
